# SDR DALA2017062905065

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 290-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RT CREASE BEAM, BS  290 TO 344 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-40-02, PG 2, PARA B, DWG 141A8310, REV -, AND SRM 51-40-03.
